# SDR AU981604

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Line
- Part number: SA7670006149
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR UPLOCK ACTUATOR HOSE ASSEMBLY RUPTURED.  HOSE LEAKING FROM END FITTING.  LOSS OF `GREEN' SYSTEM HYDRAULICS.
